Effect of ephedrine and hydrocortisone on theophylline-induced seizures in rats
Version of Record online: 18 SEP 2006
Copyright © 1990 Wiley-Liss, Inc., A Wiley Company
Journal of Pharmaceutical Sciences
Volume 79, Issue 7, pages 647–648, July 1990
How to Cite
Zhi, J. and Levy, G. (1990), Effect of ephedrine and hydrocortisone on theophylline-induced seizures in rats. J. Pharm. Sci., 79: 647–648. doi: 10.1002/jps.2600790722
- Issue online: 18 SEP 2006
- Version of Record online: 18 SEP 2006
- Manuscript Accepted: 26 SEP 1989
- Manuscript Received: 12 JUL 1989
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!